# SDR ASAA2022111740867

- Difficulty date: November 17, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 44,749 hours, 13,173 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Rub Strip
- Part number: 3400018160
- Condition: Debonded
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA T/C 78472010 #1 ENG. CFM56-7 FAN BLADE LUBRICATION. FOUND PLATFORM #8 HAS BOTH RUBSTRIPS DEBONDED HALF WAY DOWN. #8 IS PRE-SERVICE (816) REQ #20 TO BE REPLACED. GROUNDED - YES. REPLACED #8 AND #20 PLATFORM IAW T/C 78472010 STEP 1.C.(3) AND 1.A.(35). (817-7 PLATFORMS INSTALLED. VIBE SURVEY ACCOMPLISHED REF T/C 78472010. VIBES NORMAL LIMITS.
